# SDR 99T64R005

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 697-885
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FROM XRS 697 TO XRS 885 HAS SCREW HEADS WORKING DUE TO EXFOLIATED CORROSION UPPER SURFACE.  REMOVED CORROSION FABRICATED DOUBLERS AND INSTALLED PER EO DRAWING NR 98-054 ON 8110-3 DATED 11/23/98 UNDER WO NR 1308.  (M)
